Virginia, 2004

Hail and Damaging Winds in Virginia, July 7, 2004

July 7, 2004 · NWS AKQ · 29 events in 19 counties and zones

23 thunderstorm wind, 5 hail, 1 lightning, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$53,000
Crop damage
None recorded
Events
29

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jul 7, 9:20 AM EST, 2 hours 20 minutes earlier.

Area forecast discussion, Jul 7, 9:20 AM EST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
1020 AM EDT WED JUL 7 2004

ANOTHER TYPICAL SUMMER DAY HERE IN AKQ CWA LAND...AS HOT AND
VRY HUMID CONDITIONS COMBINED WITH AN APPROACHING SHRTWV (TROF)
WILL TRIGGER SCTD TSRAS THIS AFTN AND EVENG.  AGAIN...ATMOS
PRIMED ENUF FOR A FEW TSRAS TO BE STRNG OR SVR WITH POTENTIAL
FOR DAMAGING WNDS AND HAIL.  ALSO...HVY DWNPOURS WILL BE
LIKELY.  HIER POPS W AND LWR POPS E.

....PREVIOUS DISCUSSION....

.SYNOPSIS...TYPICAL SUMMER WX PTRN WELL ESTABLISHED ACROSS RGN AS
WRN XTNSN OF BERMUDA HIGH REMAINS THE DOMINANT WX FTR. SVRL CHCS FOR
PCPN EXIST DUE TO PERSISTENT TROF E OF MTS. MAY BE DEALING WITH MCS
MOVMNTS ARND PERIFRY OF RIDGE BY ERLY NXT WEEK.

&&

.SHORT TERM...PERSISTENCE RULES THE FCST TDY AS TROF AXIS REMAINS
OVR RGN. SHUD SEE CONVECTION DVLPNG BY ERLY AFTRN ALONG MTS THEN
DRIFT SE ACROSS FA THIS AFTRN AND EVE. ETA DVLPS SFC FTR ACROSS NC
THEN DRIFTS IN N INTO PIEDMONT AFTR 18Z. THUS WILL CONT CHC POPS FA
WIDE...BUT HOLDING OFF TIL LATE AFTRN CSTL AREAS. AS FOR SEVERE
THREAT...PARAMETERS SUGGEST PULSE TYPE TSRA AGAIN WITH PTNTL FOR
DMNGG WNDS & PSBL HAIL...AS HAS BEEN THE CASE PAST FEW DAYS.

MID & HIGH LVL CLDNS FROM DSPTG MID WEST SYSTM OVRSPRDG RGN ATTM.
HOWEVER...NOT OPAQUE ENUF TO SLOW DOWN SUNS HTNG. TMPS AOA 90 MOST
AREAS COMBINED WITH DP TMPS IN THE L-M70S RESULTS IN HEAT INDEX
VALUES ARND 100...100 TO 105 SRN INTERIOR CNTYS.

PCPN GRDLY TAPERS OFF AFTR MIDNITE TONITE...BUT FIRES UP ONCE AGAIN
THU AS TROF AXIS REMAINS ACROSS RGN. SO CONT POPS INTO THU NITE. FRI
APPEARS DRY AS TROF AXIS SLIDES E.

&&

.LONG TERM...MCS TYPE SYSTMS MIGRATING SE ARND BERMUDA HIGH WILL MAKE
TIMING OF PCPN BY ERLY NXT WEEK DIFFICULT AT BEST.

&&

.AVIATION...MAINLY VFR CNDTNS XPCT FCST PRD...EXCEPT LOWER VSBYS AND
CIGS THIS AFTERNOON AND EVENING WITH SCT TSTRMS.

&&

.MARINE...NO FLAGS EXPECTED WITH GENERALLY LIGHT WINDS THROUGH SUN.
WAVES ON BAY GENERALLY AROUND 1 FT...2 TO 3 FT COASTAL WATERS.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
VA...NONE.
NC...NONE.
MARINE...NONE.

&&

.PRELIMINARY POINT TEMPS/POPS...
SBY   88  69  90  68 /  30  40  30  20
OXB   83  71  87  69 /  30  40  30  20
WAL   88  72  88  70 /  30  40  30  30
FVX   92  70  92  67 /  40  30  30  20
RIC   92  71  92  68 /  40  30  30  20
PTB   93  71  93  68 /  40  30  30  20
AKQ   92  71  92  69 /  30  40  30  30
PHF   92  72  91  71 /  30  40  30  30
ORF   90  73  91  72 /  30  40  30  30
ECG   92  74  93  73 /  30  40  30  30
&&

44/18/32
Hazardous weather outlook, Jul 7, 4:30 AM EST, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
530 AM EDT WED JUL 07 2004

MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-080900-
ACCOMACK VA-AMELIA VA-BERTIE NC-BRUNSWICK VA-CAMDEN NC-CAROLINE VA-
CHARLES CITY VA-CHESAPEAKE VA-CHESTERFIELD VA-CHOWAN NC-
CUMBERLAND VA-DINWIDDIE VA-DORCHESTER MD-EASTERN CURRITUCK NC-
ESSEX VA-FLUVANNA VA-GATES NC-GLOUCESTER VA-GOOCHLAND VA-
GREENSVILLE VA-HANOVER VA-HENRICO VA-HERTFORD NC-INLAND WORCESTER MD-
ISLE OF WIGHT VA-JAMES CITY VA-KING AND QUEEN VA-KING WILLIAM VA-
LANCASTER VA-LOUISA VA-LUNENBURG VA-MARYLAND BEACHES MD-MATHEWS VA-
MECKLENBURG VA-MIDDLESEX VA-NEW KENT VA-NEWPORT NEWS/HAMPTON VA-
NORFOLK/PORTSMOUTH VA-NORTHAMPTON VA-NORTHAMPTON NC-
NORTHUMBERLAND VA-NOTTOWAY VA-PASQUOTANK NC-PERQUIMANS NC-
POWHATAN VA-PRINCE EDWARD VA-PRINCE GEORGE VA-RICHMOND VA-
SOMERSET MD-SOUTHAMPTON VA-SUFFOLK VA-SURRY VA-SUSSEX VA-
VIRGINIA BEACH VA-WESTERN CURRITUCK NC-WESTMORELAND VA-WICOMICO MD-
YORK VA-
530 AM EDT WED JUL 07 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN VIRGINIA...
NORTHEAST NORTH CAROLINA AND THE EASTERN MARYLAND SHORE.

.DAY ONE...TODAY...
HEAT INDEX VALUES WILL RANGE BETWEEN 100 AND 105 DEGREES OVER INLAND
PORTIONS OF VIRGINIA AND NORTH CAROLINA.  ISOLATED THUNDERSTORMS ARE
POSSIBLE THIS AFTERNOON AND EVENING. A FEW STRONG TO SEVERE STORMS
ARE POSSIBLE...PRODUCING GUSTY WINDS AND HAIL. SEE SPSAKQ FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

FORECASTER ID
44

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...AND
STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
WAKEFIELD, VA CAN BE FOUND ON THE INTERNET AT THE FOLLOWING
(LOWER CASE): HTTP://WWW.ERH.NOAA.GOV/AKQ.

In the hours before

Special weather statement, Jul 7, 9:55 AM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1055 AM EDT WED JUL 7 2004

VAZ049-061>064-069-071600-
CAROLINE VA-CUMBERLAND VA-GOOCHLAND VA-HANOVER VA-LOUISA VA-POWHATAN
VA-
1055 AM EDT WED JUL 7 2004

...STRONG SHOWERS OVER LOUISA AND CUMBERLAND COUNTIES...

AT 1055 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL FROM 9 MILES NORTH OF MINERAL TO
CUMBERLAND...MOVING NORTHEAST AT 30 MPH. SHOWERS AND ISOLATED
THUNDERSTORMS WILL DEVELOP OVER THE NEXT HOUR FROM CUMBERLAND AND
LOUISA AND SPREAD INTO POWHATAN...GOOCHLAND AND HANOVER COUNTIES.
SOME AREAS THAT MAY BE AFFECTED OVER THE NEXT HOUR INCLUDE
POWHATAN...MILFORDASHLAND...BOWLING GREEN...CARTERSVILLE AND
GOOCHLAND.

ISOLATED THUNDERSTORMS WITH FREQUENT DANGEROUS LIGHTNING AND BRIEF
HEAVY RAINFALL MAY DEVELOP WITH THESE STORMS.

FOSTER
Special weather statement, Jul 7, 11:01 AM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1201 PM EDT WED JUL 7 2004

MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-080000-
ACCOMACK VA-AMELIA VA-BERTIE NC-BRUNSWICK VA-CAMDEN NC-CAROLINE VA-
CHARLES CITY VA-CHESAPEAKE VA-CHESTERFIELD VA-CHOWAN NC-
CUMBERLAND VA-DINWIDDIE VA-DORCHESTER MD-EASTERN CURRITUCK NC-
ESSEX VA-FLUVANNA VA-GATES NC-GLOUCESTER VA-GOOCHLAND VA-
GREENSVILLE VA-HANOVER VA-HENRICO VA-HERTFORD NC-INLAND WORCESTER MD-
ISLE OF WIGHT VA-JAMES CITY VA-KING AND QUEEN VA-KING WILLIAM VA-
LANCASTER VA-LOUISA VA-LUNENBURG VA-MARYLAND BEACHES MD-MATHEWS VA-
MECKLENBURG VA-MIDDLESEX VA-NEW KENT VA-NEWPORT NEWS/HAMPTON VA-
NORFOLK/PORTSMOUTH VA-NORTHAMPTON VA-NORTHAMPTON NC-
NORTHUMBERLAND VA-NOTTOWAY VA-PASQUOTANK NC-PERQUIMANS NC-
POWHATAN VA-PRINCE EDWARD VA-PRINCE GEORGE VA-RICHMOND VA-
SOMERSET MD-SOUTHAMPTON VA-SUFFOLK VA-SURRY VA-SUSSEX VA-
VIRGINIA BEACH VA-WESTERN CURRITUCK NC-WESTMORELAND VA-WICOMICO MD-
YORK VA-
1201 PM EDT WED JUL 7 2004

...HEAT INDEX VALUES AROUND 100 THIS AFTERNOON...
...SCATTERED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...

BERMUDA HIGH PRESSURE WILL CONTINUE A SOUTHERLY WIND FLOW ACROSS THE
AREA THIS AFTERNOON AND EVENING. TEMPERATURES AROUND 90 WILL COMBINE
WITH HIGH HUMIDITY LEVELS TO PRODUCE HEAT INDEX VALUES AROUND 100
DEGREES MAINLY WEST OF THE CHESAPEAKE BAY...WITH INDEX VALUES
BETWEEN 100 AND 105 ACROSS INLAND PORTIONS OF SOUTHERN VIRGINIA AND
NORTHEAST NORTH CAROLINA.

MEANWHILE...SCATTERED THUNDERSTORMS WILL ONCE AGAIN DEVELOP THIS
AFTERNOON AND EVENING. THERE IS A POSSIBILITY THAT A FEW OF THESE
STORMS MAY BECOME STRONG TO SEVERE...PRODUCING STRONG WINDS AND HAIL.
DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINFALL ARE ALSO POSSIBLE WITH
ANY STORM.

IF YOU HAVE TO BE OUTSIDE TODAY...WEAR LIGHT COLORED LIGHT WEIGHT
CLOTHES. DRINK PLENTY OF WATER...BEFORE...DURING AND AFTER SPENDING
TIME OUTDOORS DURING THE HEAT OF THE DAY.

GINGRICH
Special weather statement, Jul 7, 11:27 AM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1227 PM EDT WED JUL 7 2004

VAZ062-063-067>072-071715-
AMELIA VA-CHESTERFIELD VA-GOOCHLAND VA-HANOVER VA-HENRICO VA-KING
WILLIAM VA-NOTTOWAY VA-POWHATAN VA-
1227 PM EDT WED JUL 7 2004

...STRONG THUNDERSTORMS MOVING INTO CENTRAL VIRGINIA...

AT 1227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM FROM ASHLAND TO 6 MILES NORTHEAST OF CREWE...
MOVING EAST AT 30 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR
MOSELEY AROUND 1250 PM EDT
  TUCKAHOE AROUND 105 PM EDT
  BON AIR AROUND 110 PM EDT
  DOWNTOWN RICHMOND AROUND 115 PM EDT

WIND GUSTS TO 45 MPH AND FREQUENT DANGEROUS LIGHTNING ARE POSSIBLE
WITH THIS LINE OF STORMS. RAINFALL RATES OF 1 INCH PER HOUR WILL
CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING
IN LOW LYING AREAS. IN ADDITION..SMALL HAIL WILL BE POSSIBLE IN A
FEW SPOTS.

BROWN

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

23 thunderstorm wind, 5 hail, 1 lightning. Local standard time, as filed.

Hail, Amelia

When
July 7, 11:40 AM EST
Where
Amelia County, Chula
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.383, -77.917

Thunderstorm Wind, Chesterfield

When
July 7, 11:45 AM EST
Where
Chesterfield County, 1 mi E of Skinquarter
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
GENERAL PUBLIC
Coordinates
37.400, -77.767

Numerous trees down/sheared off just north of Route 360.

Thunderstorm Wind, Powhatan

When
July 7, 11:48 AM EST
Where
Powhatan County, Moseley
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
EMERGENCY MANAGER
Coordinates
37.467, -77.783

Numerous trees and power lines down in the central and eastern part of the county.

Hail, Henrico

When
July 7, 12:07 PM EST
Where
Henrico County, 2 mi NE of Short Pump
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.670, -77.583

Thunderstorm Wind, Henrico

When
July 7, 12:07 PM EST
Where
Henrico County, Short Pump
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
TRAINED SPOTTER
Coordinates
37.650, -77.617

Trees down.

Thunderstorm Wind, Hanover

When
July 7, 12:15 PM EST
Where
Hanover County, Ashland
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
TRAINED SPOTTER
Coordinates
37.750, -77.483

Trees down.

Thunderstorm Wind, Henrico

When
July 7, 12:15 PM EST
Where
Henrico County, 2 mi NW of Glen Allen
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
GENERAL PUBLIC
Coordinates
37.670, -77.533

Trees down near I-295 and Staples Mill Road.

Thunderstorm Wind, Hanover

When
July 7, 12:30 PM EST
Where
Hanover County, Mechanicsville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
TRAINED SPOTTER
Coordinates
37.600, -77.367

Large 80 foot oak tree down on power lines.

Thunderstorm Wind, Caroline

When
July 7, 12:35 PM EST
Where
Caroline County, Dawn
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
37.833, -77.367

Trees down.

Thunderstorm Wind, King and Queen

When
July 7, 12:50 PM EST
Where
King and Queen County, Cauthronville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
37.883, -77.050

Trees down on Route 619.

Thunderstorm Wind, Essex

When
July 7, 12:55 PM EST
Where
Essex County, 3 mi W of Howertons
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
37.830, -76.950

Trees down across Route 684.

Thunderstorm Wind, Prince George

When
July 7, 1:15 PM EST
Where
Prince George County, Disputanta
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.133, -77.233

Trees and branches down.

Thunderstorm Wind, Essex

When
July 7, 1:20 PM EST
Where
Essex County, Caret
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
37.967, -76.967

Trees down on Route 624.

Thunderstorm Wind, Prince George

When
July 7, 1:40 PM EST
Where
Prince George County, Disputanta
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
DEPT OF HIGHWAYS
Coordinates
37.133, -77.233

Route 625 closed due to down trees.

Thunderstorm Wind, Surry

When
July 7, 2:00 PM EST
Where
Surry County, 3 mi NE of Dendron
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.083, -76.917

Large tree down on Highway 31.

Thunderstorm Wind, Greensville

When
July 7, 2:00 PM EST
Where
Greensville County, 2 mi N of Skippers
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
36.650, -77.550

Trees down.

Thunderstorm Wind, King William

When
July 7, 2:00 PM EST
Where
King William County, Mangohick
Measured
56 kt (64 mph) estimated gust
Property damage
$2,000
Reported by
TRAINED SPOTTER
Coordinates
37.800, -77.283

Trees down along Highway 604 and Route 30.

Thunderstorm Wind, Emporia

When
July 7, 2:05 PM EST
Where
Emporia County, Emporia
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
36.683, -77.533

Trees down.

Hail, Sussex

When
July 7, 2:13 PM EST
Where
Sussex County, 1 mi W of Wakefield
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
36.967, -77.000

Hail, Sussex

When
July 7, 2:30 PM EST
Where
Sussex County, Waverly
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.033, -77.083

Thunderstorm Wind, Sussex

When
July 7, 2:30 PM EST
Where
Sussex County, 1 mi W of Wakefield
Measured
50 kt (58 mph) measured gust
Reported by
OFFICIAL NWS OBS.
Coordinates
36.967, -77.000

Wind gust of 58 mph measured at WFO Wakefield.

Thunderstorm Wind, Surry

When
July 7, 2:40 PM EST
Where
Surry County, Cabin Pt
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
37.183, -77.033

Trees down on Route 10 and Route 40.

Thunderstorm Wind, Southampton

When
July 7, 2:47 PM EST
Where
Southampton County, Ivor
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
36.900, -76.883

Shed destroyed.

Hail, Norfolk (C)

When
July 7, 3:38 PM EST
Where
Norfolk (C) County, Norfolk
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
36.867, -76.267

Thunderstorm Wind, Chesapeake (C)

When
July 7, 3:45 PM EST
Where
Chesapeake (C) County, 3 mi S of Deep Creek
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
EMERGENCY MANAGER
Coordinates
36.670, -76.350

Power lines down.

Thunderstorm Wind, Suffolk (C)

When
July 7, 3:50 PM EST
Where
Suffolk (C) County, Suffolk
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
EMERGENCY MANAGER
Coordinates
36.733, -76.583

Trees down.

Thunderstorm Wind, Virginia Beach (C)

When
July 7, 3:55 PM EST
Where
Virginia Beach (C) County, Virginia Beach
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
36.850, -75.983

Numerous trees down west of oceanfront.

Thunderstorm Wind, Virginia Beach (C)

When
July 7, 4:50 PM EST
Where
Virginia Beach (C) County, Princess Anne
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
36.750, -76.050

Trees down along 3600 block of Virginia Beach Boulevard.

Lightning, Chesapeake (C)

When
July 7, 5:10 PM EST
Where
Chesapeake (C) County, 2 mi S of Deep Creek
Property damage
$10,000
Reported by
EMERGENCY MANAGER
Coordinates
36.688, -76.312 (the zone’s center; the record gives no point)

Lightning induced fire caused significant damage to a church.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2004Every state in 2004This day in weather historyWarnings in Virginia, July 2004

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5413780, 5413781, 5413782, 5413783, 5413784, 5413785, 5413832, 5413833, 5413834, 5413836, 5413835, 5413837, 5413838, 5413839, 5413840, 5413841, 5413853, 5413844, 5413843, 5413845, 5413846, 5413847, 5413842, 5413849, 5413850, 5413851, 5413848, 5413852, 5413854.